# SDR DL72W970183

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622172
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, RIB NR 4 AND RIB NR 5 WERE FOUND CRACKED.  THEY WERE REPAIRED PER SRM 57-50-3.
